MathSciNet Relay Station
MathSciNet bibliographic data
MR2745634 11R32 (11R21 11R29 11S15 11S20)
Jones, John W. Wild ramification bounds and simple group Galois extensions ramified only at 2. Proc. Amer. Math. Soc. 139 (2011), no. 3, 807–821.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement